# SDR WX0A2014101772212

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 53,625 hours, 51,104 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 833605
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAISING THE LG THE RT MAIN RED GEAR LIGHT REMAINED ILLUMINATED.  PERFORMED QRH, NO FURTHER DEFECTS NOTED.  R & R PROXIMITY SWITCH ELECTRONICS UNIT IAW AMM 32-60-04.  OPERATIONS CHECKED GOOD.  REF LOG PAGE 521689 FOR PROXIMITY SWITCHES & WIRING CHECKS.
